When I first took Plan B my period came a week late but it was my normal five days long. The following months were also normal but this month I have been on my period for eight days now. It started to get lighter on day 6 but today I'm bleeding heavy with bad cramps like I would on day one. Is this normal?
Babygirl; Right my friend Lous is the best when it comes to the plan B and birth control problems in general. Really I let her answer them mostly all the time. But I check and see if she missed one so I can help if I need to. Really as Louis said this is not normal at all. And if you are still bleeding hard or even more than you should please call your doctor and more so if you are one that has a normal period.
You did not say what type of birth control your using but many times when this has happened and it has gone this long it may take a different hormone from the doctor to stop the bleeding and get you re-regulated. Please call them today if you have not. feel free to write us anytime someone always tries to answer as soon as possible. And as I said if you get my friend Lous you get fantastic answers. very sweet lady. Have a good day Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2014 • 1 answer
Posted 23 Jun 2015 • 1 answer
Posted 24 Aug 2015 • 0 answers
Posted 28 Aug 2016 • 3 answers
Posted 26 Oct 2017 • 2 answers